Solving Fractional Damped Burgers' Equation Approximately by Using The Sumudu Transform (ST) Method

Main Article Content

Wurood Riyadh Abd AL- Hussein
Rand Muhaned Fawzi

Abstract

       In this work, the fractional damped Burger's equation (FDBE) formula    = 0,

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Abd AL- Hussein WR, Fawzi RM. Solving Fractional Damped Burgers’ Equation Approximately by Using The Sumudu Transform (ST) Method. Baghdad Sci.J [Internet]. 2021Mar.30 [cited 2021Apr.13];18(1(Suppl.):0803. Available from: https://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/3678
Section
article

References

AL-Khaled K. Numerical solution of time-fractional partial differential equations using sumudu decomposition method. Rom. J. Phys. 2015; 60( 1-2): 99-110.

Pandey K, Verma L. A note on Crank Nicolson scheme for burgers Equation. Appl Math. 2011; 2: 883-889.

Bateman H. Some recent researches on the motion of fluids. Mon. Weather Rev. 1915; 43(4):163-170.

Burger J M. A mathematical model illustrating the theory of turbulence. Adv Appl Mech. 1948; 1: 171-199.

Cole J D. On a quasi-linear parabolic equation occurring in aerodynamics. Quart Appl Math. 1951; 9(3): 225-236.

Gorguis A. A comparison between Cole-Hopf transformation and decomposition method for solving Burgers equations. Appl Math Comput. 2006; 173(1): 126-136.

Momani S. Non-perturbative analytical solutions of the space- and time-fractional Burgers equations. Chaos, Solitons Fractals. 2006; 28(4): 930-937.

Blazer J, Aminikhah H. Exact and numerical solutions for non-linear Burger’s equation by VIM. Mathematical and Computing Modeling, 2009. 49( 7-8): 1394-1400.

AL-Azawi S N, Salih M. Using Bernoulli equation to solve Burger's equation. Baghdad Sci J; 2014. 11(2): 202-206.

Watugala G K. Sumudu transform: a new integral transform to solve differential equations and control engineering problems. Int J Math Educ Sci Technol. 1993; 24(1): 35-43.

Rathore S, Kumar D, Singh J, Gupta S. Homotopy Analysis sumudu transform method for nonlinear equations . Int. J. Industrial Mathematics. 2012; 4(4): 301-314.

Kurulay M. The Approximate and Exact Solutions of the Space- and Time-Fractional Burgers Equations. Ijrras. 2010; 3(3): 257-263.

Javidi M, Ahmed B. Numerical Solution of Fractional Partial Differential Equations by Numerical Laplace Inversion Technique. Adv Differ Equ-ny. 2013; 1 (375): 1-18.

Çetinkaya A, Kıymaz O, Çamlı J. Solutions of nonlinear PDEʼs of fractional order with generalized differential transform method. Int Math Forum. 2011; 6(1): 39-47.

Karbalaie A, Montazeri M M, Muhammed H H. Exact Solution of time-fractional partial differential equations using sumudu transform. Wseas Trans Math. 2014; 13: 142-151.

Mahdy M A S, Mohamed A S, Mtawa A A. Implementation of the homotopy perturbation sumudu transform method for solving Klein-Gordon equation. Applied Mathematics, 2015. 6: 617-628.

Akpan I. P. Adomian decomposition approach to the solution of the Burger's equation. Am J Comput Math. 2015; 5(3): 329-335.